Woman 66 Suffered an Extreme Allergic Reaction of Blisters and Painful Swelling to Her Face After Using L’Oreal Paris Revitalift Laser Renews Anti-Aging Products

Woman 66 Suffered an Extreme Allergic Reaction of Blisters and Painful Swelling to Her Face After Using L’Oreal Paris Revitalift Laser Renews Anti-Aging Products

Marlene Corrall suffered an extreme allergic reaction which took six months to calm downafter using L’Oreal Revitalift Laser Renew anti-aging products.
Ms Corrall from Barrow Upon Soar Leicestershire suffered an extreme allergic reaction which she believes was using the L’Oreal products two days after using the product she suffered the reaction.
Her face began to swell and painful red blisters spread all over her face.
She told the Daily Mail that she was really frightened as she had been using a range of anti-aging products on her face since she was 35 years old.
Ms Corral told the paper that she was prescribed penicillin and had to take steroids to calm the allergic reaction.
Following her reaction she had to take two weeks off work and appointed a senior following the extreme allergic reaction from L’Oreal Revitalift Laser Renew anti-aging products.
Ms Corral claimed to have paid £130 to visit a private doctor who said that her reaction was due to methylisothiazolinone (M1) a chemical in the L’Oreal anti-wrinkle creams which is used to increase the shelf life of cosmetics and household products.
She has been left with puffiness under her cheekbones and acute dermatitis.
The methylisothiazolinone chemical has already caused controversy after it was blamed for several allergic reactions especially in Piz Buin sun cream.
The chemical has already been blamed for a rise in extreme allergic reactions and last month Johnson & Johnson announced they were taking the chemical out of their best-selling Piz Buin sun cream and other products due to their concerns. Molton Brown are also doing the same.
Nivea L’Oreal Clarins and Sanctuary are facing pressure to do the same after doctors say that the extreme reactions to the chemical have reached “epidemic proportions.”
Skin experts are asking for manufacturers to remove the methylisothiazolinone (M1) from products that are left on the skin.
If you have been affected by this or something similar please take the following steps.
1. Contact your GP and advise them of your condition.
2. Keep a receipt or packaging as proof of purchase
3. Call a member of our product liability team on 0113 200 9755

Recent Posts

Leave a Comment